# SDR AALA20060461

- Difficulty date: July 15, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1001191
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT NUMBER ONE LEFT DOOR INOPERATIVE.  REPLACED LAMP AT NUMBER ONE LEFT DOOR FOR INOPERATIVE EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
